Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The intrinsic theory of thin shells and plates. III. Application to thin shells


Author: Wei-Zang Chien
Journal: Quart. Appl. Math. 2 (1944), 120-135
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/10867
MathSciNet review: 10867
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Th. von Kármán and H. S. Tsien, The buckling of thin cylindrical shells under axial compression, J. Aeronautical Sci. 7, 303--312 (1941). MR 0006926
  • [2] Th. von Kármán and H. S. Tsien, The buckling of spherical shells by external pressure, J. Aeronautical Sci. 7, 43--50 (1939). MR 0003177
  • [3] K. Friedrichs and J. J. Stoker, The nonlinear boundary value problem of the circular plate, Proc. Nat. Acad. Sci. U.S.A. 25, 535--540 (1939); Amer. J. Math. 63, 839--888 (1941). MR 0005866

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/10867
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society